Comments on "The use of curl-conforming basis functions for the magnetic-field integral equation" - Reply

2008-07-01
Ergül, Özgür Salih
Guerel, Levent
For original paper see O. Ergul et al., ibid., vol.54, no.7, p.1917-26. This article presents reply to the comments on 'The use of curl-conforming basis functions for the magnetic-field integral equation'.

Citation Formats
Ö. S. Ergül and L. Guerel, “Comments on “The use of curl-conforming basis functions for the magnetic-field integral equation” - Reply,” IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, vol. 56, no. 7, pp. 2142–2143, 2008, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/38362.